On the divisor problem: Moments of ${\mit\Delta}(x)$ over short intervals

Volume 109 / 2003

Werner Georg Nowak Acta Arithmetica 109 (2003), 329-341 MSC: Primary 11N37. DOI: 10.4064/aa109-4-3

Authors

  • Werner Georg NowakInstitut für Mathematik und Angewandte Statistik
    Universität für Bodenkultur
    Peter Jordan-Straße 82
    A-1190 Wien, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image